# SDR SWAA2013010911319

- Difficulty date: January 6, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 51,150 hours, 41,101 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1817389
- Part serial: 3374
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY --  ON APPROACH SELECTING FLAPS 5, INDICATION STOPPED AT FLAPS 2 DEGREE.  SELECTED FLAPS 10 DEGREE, INDICATION REMAINED AT FLAPS 2.  SELECTED FLAPS 15 DEGREE, INDICATION REMAINED AT FLAPS 2.  AFTER 2-3 MINUTES FLAPS INDICATION WENT TO FLAPS 15, LANDED WITH FLAPS 15 DEGREE.  REMOVED AND REPLACED INDICATOR PER AMM.
